# SDR HEEA0014157

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2761X
- Make and model: Bell 206L-1
- Aircraft serial: 45283
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: A352T
- Condition: Defective
- Location: Fire Ext Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXT PRESSURE IS LOW.
